# SDR AWXA200400583

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 20,171 hours, 8,314 cycles
- Engine: Iae V2500A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING - FLT 0280 - ON APPROACH, EN ROUTE WITH LANDING GEAR SELECTED DOWN GEAR DID NOT EXTEND, MANUALLY SELECTED GEAR DOWN AND DECLARED EMERGENCY.  MAINTENANCE PERFORMED WIRING CHECK AND FOUND RESISTANCE ON LT MAIN LANDING GEAR (MLG) DOOR OPEN PROXIMITY SENSOR HIGH, REMOVED AND REPLACED LT MLG DOOR PROXIMITY SENSOR IAW AMM 32-31-73, OPERATIONAL CHECK WAS GOOD.
